MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.280S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2021, the patient underwent a revision to long titanium trochanteric fixation nail (tfn).The surgeon removed bilateral femoral neck systems due to stress risers at the level of the shaft screw.The femoral neck systems were implanted about a year and half ago, and they were removed and replaced with long tfn¿s.On the left side, the shaft screw would not come out, so the surgeon had to cut the plate just proximal to the shaft screw.The right side came out easily.Procedure was completed successfully without any surgical delay.Patient status is unknown.This report captures the post-op event of revision due to stress risers at the level of the shaft screw, while related complaint (b)(4) reports the intra-op event of the shaft screw that would not come out, so the surgeon had to cut the plate.This report is for one (1) bolt for femoral neck sys 80 length-sile.This is report 2 of 6 for complaint (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11572292
Report Number2939274-2021-01530
Device Sequence Number4266091
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public(01)10886982274724
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;